# SDR SWIA201439885

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 32,407 hours, 27,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE ON UPPER NOSE OF ACFT FROM JUST AFT OF RADOME TO 6 INCHES BELOW WINDSHIELD WIPERS, APPROXIMATELY 5 INCHES WIDE BY 8 INCHES LONG AND 0.3 INCHES DEEP.  REPLACED NOSE SKIN PANEL ABOVE TRU COMPARTMENT IAW SRM.
